# SDR R7M2002F00014

- Difficulty date: February 15, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N407SJ
- Make and model: Bell 407
- Aircraft serial: 53422
- Engine: Allsn 250C47B
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 407375003107
- Part serial: 0527
- Condition: Intermittent
- Location: Torque
- Part time: 1,082 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORQUE INDICATOR OPERATES INTERMITTENTLY.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
